A Mathematical Model for Estimation of Optimum Egg Production Period Under the Economic Conditions of Turkey
dc.contributor.author | Oğuz, Cennet | |
dc.contributor.author | Parlet, S. S. | |
dc.date.accessioned | 2020-03-26T16:38:33Z | |
dc.date.available | 2020-03-26T16:38:33Z | |
dc.date.issued | 2002 | |
dc.department | Selçuk Üniversitesi | en_US |
dc.description.abstract | [Abstract not Available] | en_US |
dc.identifier.citation | Oğuz, C., Parlet, S. S., (2002). A Mathematical Model for Estimation of Optimum Egg Production Period Under the Economic Conditions of Turkey. Indian Veterinary Journal, 79(12), 1277-1280. | |
dc.identifier.endpage | 1280 | en_US |
dc.identifier.issn | 0019-6479 | en_US |
dc.identifier.issue | 12 | en_US |
dc.identifier.scopusquality | Q4 | en_US |
dc.identifier.startpage | 1277 | en_US |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/17869 | |
dc.identifier.volume | 79 | en_US |
dc.identifier.wos | WOS:000179696800014 | en_US |
dc.identifier.wosquality | Q4 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.institutionauthor | Oğuz, Cennet | |
dc.language.iso | en | en_US |
dc.publisher | Indian Veterinary Journal | en_US |
dc.relation.ispartof | Indian Veterinary Journal | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.title | A Mathematical Model for Estimation of Optimum Egg Production Period Under the Economic Conditions of Turkey | en_US |
dc.type | Article | en_US |